Detail publikace

Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.

Originální název

Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.

Anglický název

Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.

Jazyk

en

Originální abstrakt

In the paper is studied exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients. Results on stability are proved for two types of metric - in the metric C0 and in the metric C1.

Anglický abstrakt

In the paper is studied exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients. Results on stability are proved for two types of metric - in the metric C0 and in the metric C1.

BibTex


@article{BUT50280,
  author="Josef {Diblík} and Jaromír {Baštinec} and Denys {Khusainov} and Alena {Baštincová}",
  title="Exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients.",
  annote="In the paper is studied exponential stability and estimation of solutions of linear differential systems of neutral type with constant coefificients. Results on stability are proved for two types of metric - in the metric C0 and in the metric C1.",
  chapter="50280",
  journal="Boundary Value Problems",
  number="1",
  volume="2010",
  year="2010",
  month="december",
  pages="1--20",
  type="journal article - other"
}